Tuesday, September 06, 2005

Thanks

Current Meds:
1. Rebif (1 injection 3 times a week)
2. Tylonol (With Rebif shot)
3. Citalopram 10mg once daily

Current Symptoms
Physical: very mild tremors in left hand (usually worsens with physical exertion)
Sensory: Optic neuritis in left eye
Psychological (memory/mood): none
Medication side effect?: slight injection sight reaction.

A big thank you to my friends, colleagues and prof's at the University. It was good to see you all again. Looking forward to another year!!

Several injections later, I've learning something about my injection sites. I was talking to Lynn, my support nurse, today and told her it was difficult to inject into the triceps area. She told me that most men have trouble with this becuase of muscle mass and that if I couldn't do it to use my "love handles" if I had them. haha. Yeah, I have them...

SO that should make it a little eaiser.

The injections are going well, I've hardly had any difficulty with the Rebif. Only that one time I had some nasty aches and pains. When my dose increases it may affect me a little more. I should be able to handle it given how I've done thus far. I'm currently taking only 20% of the injection and will be starting 50% on friday. Hopefully my body will be ready for it and it will go smoothly.

By the way, I'd hate to do this without ice... ouch! Get's a little painful at times. But it is not killing me. For anyone who has never selfinjected before: in the beginning it is totally a mental challenge to stick hollow steel into your skin and inject fluid. It only hurts for a second so it gets kinda fun (but I'm a bit of a nut that way). Thank you judo for making pain a funny thing!!

2 Comments:

At 1:35 PM, Blogger Julia Elvarado said...

A fantastic blog. Keep it up. Here's the resolve a lot of people are searching for; how to buy & sell everything, like austin on interest free credit; pay whenever you want.

 
At 4:47 PM, Blogger Jessi said...

whats up with the spam on your blog lately? I went for a walk tonight...one of the people from down the street looked at my mom and said "My shes getting tall!" Bahahahaha! hilarious! Anyway.....little humor! I like the idea of you not having to inject into your arms....it might produce mystery bumps!
Love Jessi

 

Post a Comment

<< Home